# SDR AALA971939

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AFT SPAR CAP BULGED TOP LEFT HORIZ STAB, FORWARD AND INBOARD OF NR 6 HINGE BEARING.  REPAIRED CORROSION AREA PER ESO 11697.  (M)
